On linear operators preserving the set of positive polynomials
2008 (Swedish)In: JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, ISSN 1661-7738, Vol. 3, no 2, 411-429 p.Article in journal (Refereed) Published
Following the classical approach of P´olya-Schur theory  we initiate in this paper the study of linear operators acting on R[x] and preserving either the set of positive univariate polynomials or similar sets of non-negative and elliptic polynomials.
Place, publisher, year, edition, pages
2008. Vol. 3, no 2, 411-429 p.
Positive; non-negative and elliptic polynomials; linear preservers; Polya-Schur theory
IdentifiersURN: urn:nbn:se:su:diva-15837DOI: 10.1007/s11784-008-0084-3ISI: 000263027800009OAI: oai:DiVA.org:su-15837DiVA: diva2:182357